Journal of Kufa for Mathematics and Computer

Published by University of Kufa

ISSN: 1171-2076 (Print)

Language: Arabic and English

Subjects: Mathematics
Issues About Editorial Board Contact Info Author Guide Submit Article

2012 Volume 1, Issue 6


On Almost contra T*-continuous functions

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 1-6
 
 
 

A NEW PROPOSED METHOD FOR SOLVING AN ELLIPTIC CURVE DISCRETE LOGARITHM PROBLEM

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 15-20
 
 

ON almost Tl- continuous multifunctions

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 42-48
 

Steganalysis Using Wavelet Transform

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 57-74
 

Monte Carlo Simulation: Applications

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 75-78
 

The Composition Operator l f C Induced By The Function l f

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 79-85
 

ON The Similarity of Matrices

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 86-87
 

Discriminant Analysis of Bronchitis Cancer Data

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 97-106
 

Gabor Wavelet Transform in Image Compression

Journal of Kufa for Mathematics and Computer, 2012, Volume 1, Issue 6, Pages 107-113